MAUDE Adverse Event Report: BIOMET UK LTD. OXF FIX LAT BRG C4 RIGHT; UNICONDYLAR KNEE PROSTHESIS

BIOMET UK LTD. OXF FIX LAT BRG C4 RIGHT; UNICONDYLAR KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Codes Degraded (1153); Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Unique identifier (udi) number: (b)(4).Report source, foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
The patient was revised due to insufficient medial collateral ligament (mcl), but when the surgeon saw the implant he was concerned about how much wear occurred to the oxford fixed lateral bearing in just 6 months.
 
Additional Manufacturer Narrative
(b)(4).Upon reassessment of the reported event, it was determined that the mdr report should not have been submitted under the current manufacturer.This event will be reported by medwatch facility warsaw biomet - (b)(4).Therefore, biomet uk ltd.Will not be sending any follow-ups regarding this product.
 
Event or Problem Description
The patient was revised due to insufficient medial collateral ligament (mcl), but when the surgeon saw the implant he was concerned about how much wear occurred in just 6 months to the oxford fixed lateral bearing.

Brand Name
OXF FIX LAT BRG C4 RIGHT
Common Device Name
UNICONDYLAR KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
MDR Report Key11026920
Report Number3002806535-2020-00545
Device Sequence Number667973
Product Code NRA
UDI-Device Identifier05019279515554
UDI-Public05019279515554
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K133940
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154361
Device Lot Number052960
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight62